TeenHelp
Support Forums Today's Posts Chat Room

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
SM13 Offline
Member
Experienced TeenHelper
******
 
SM13's Avatar
 
Age: 27
Gender: Female
Location: The State of Confusion

Posts: 512
Join Date: December 31st 2011

Question Yaz and wetness?? - March 26th 2012, 12:21 AM

I've been on yaz (birth control) because I have horrible blood loss and cramps and fainting spells on my period without it. Is it possible that it is making it more difficult for me to stay wet during masturbation and with a partner? Before I started taking it a few years ago I didn't have a problem staying wet. But over the past few years I've noticed that I get wet fine but then it dries up too quickly even when I'm incredibly turned on. If that isn't a thing that yaz can cause what other things could possibly be causing this uncomfortable problem?
   
  (#2 (permalink)) Old
Coffee. Offline
Condom Queen
TeenHelp Addict
************
 
Coffee.'s Avatar
 
Name: Traci
Age: 28
Gender: she/her/hers
Location: North Carolina

Posts: 8,136
Blog Entries: 639
Join Date: October 29th 2009

Re: Yaz and wetness?? - March 26th 2012, 12:27 AM

All types of birth control are known to lower the sex drive of women a bit, which could cause lower levels of lubricant. Sucks, I know, less lubed when you are prepared for sexual intercourse. I would recommend you use bottled lubricant, or lubricated condoms.


I said to the sun, "Tell me about the big bang"
& the sun said “it hurts to become."
Andrea Gibson, "I Sing The Body Electric; Especially When My Power Is Out"
  Send a message via MSN to Coffee.  
  (#3 (permalink)) Old
Verità Offline
Formerly KeeperOfMysteries
Experienced TeenHelper
******
 
Verità's Avatar
 
Name: Alice
Gender: Female
Location: Wonderland

Posts: 714
Blog Entries: 73
Join Date: July 22nd 2010

Re: Yaz and wetness?? - March 26th 2012, 02:19 AM

When I first started my birth control, I was actually more lubricated than usual. But after I got a bit more regulated, that stopped. But, like Traci said, if you use lubricant (water-based is best, I believe), you shouldn't have a problem. If you want to look into it more, there are many sites with information about the pros and cons of different types of lubricants out there.


’Twas brillig, and the slithy toves
Did gyre and gimble in the wabe;
All mimsy were the borogoves,
And the [mome raths] outgrabe.
   
Closed Thread

Bookmarks

Tags
wetness, yaz

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2021, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2021, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.